Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR 2016: 0.290
5-year IMPACT FACTOR: 0.430

CiteScore 2016: 0.46

SCImago Journal Rank (SJR) 2016: 0.401
Source Normalized Impact per Paper (SNIP) 2016: 0.927

Mathematical Citation Quotient (MCQ) 2016: 0.20

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 18, Issue 3 (Jan 2011)

Issues

Choquet integrals, weighted Hausdorff content and maximal operators

Lin Tang
Published Online: 2011-07-14 | DOI: https://doi.org/10.1515/gmj.2011.0036

Abstract

The boundedness of maximal operators on the weighted Choquet space and the Choquet–Morrey space is established. These results are used to study Carleson embeddings for weighted Sobolev spaces.

Keywords.: Choquet integral; maximal operator; Carleson embedding

About the article

Received: 2009-06-19

Revised: 2010-06-08

Published Online: 2011-07-14

Published in Print: 2011-09-01


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj.2011.0036.

Export Citation

Comments (0)

Please log in or register to comment.
Log in